MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. NAVLOCK; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTE

MEDTRONIC NAVIGATION, INC. NAVLOCK; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTE
Model Number 9734692
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: the container, lot number: 2031696, was returned to the manufacturer for analysis.Reported problem was confirmed.The brackets inside the container were delaminating, and some of the brackets were bent.The reported event could be duplicated by medtronic personnel.Codes b01, c07, and d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that there was peeling of the case plating and deformation for the three containers.There was no patient involvement.

Brand Name
NAVLOCK
Common Device Name
STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTE
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23304004
Report Number1723170-2025-03470
Device Sequence Number9980750
Product Code KCT
UDI-Device Identifier00653159011696
UDI-Public(01)00653159011696(11)240918(10)2031696
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K960738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9734692
Device Catalogue Number9734692
Device Lot Number2031696
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown